# SDR P5CA2015120500186

- Difficulty date: December 5, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 59,643 hours, 9,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 20587
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DESCENT DEVICES DAMAGED.  CABLE DAMAGE PULLED FROM REEL.  REPLACED NR 7 DESCENT DEVICE.  INSTALLED PN 379103D-23, SN 20213 DUE DATE 10-NOV-20.
